EconPapers    
Economics at your fingertips  
 

Some equalities for estimations of variance components in a general linear model and its restricted and transformed models

Yongge Tian () and Chunmei Liu

Journal of Multivariate Analysis, 2010, vol. 101, issue 9, 1959-1969

Abstract: For the unknown positive parameter [sigma]2 in a general linear model , the two commonly used estimations are the simple estimator (SE) and the minimum norm quadratic unbiased estimator (MINQUE). In this paper, we derive necessary and sufficient conditions for the equivalence of the SEs and MINQUEs of the variance component [sigma]2 in the original model [physics M-matrix (script capital m)], the restricted model , the transformed model , and the misspecified model .

Keywords: Linear; regression; model; Restricted; model; Transformed; model; Sub-sample; model; Reduced; model; Simple; estimator; Minimum; norm; quadratic; unbiased; estimator; Equality; for; estimators; Matrix; rank; method (search for similar items in EconPapers)
Date: 2010
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(10)00095-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:101:y:2010:i:9:p:1959-1969

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:101:y:2010:i:9:p:1959-1969